# SDR DHL2001801548

- Difficulty date: October 16, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SUBFLOOR CRACKED 1 INCH AT STA 1550 L-21 RT.  STOP DRILLED CRACK PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0 PG 1-2.  INSTALLED NEW SUPPORT ANGLE PER SRM 51-1-20D PG 9.
